# SDR F3LA2011110900688

- Difficulty date: November 4, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 23,465 hours, 11,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AND ESCAPE PATH LIGHTS REMAINED ON DURING FLIGHT WITH SWITCH IN "NORM" POSITION- AND FAP AMBER NOTE "CHECK PAX RELATED FUNCTIONS" TROUBLESHOT REF TSM 33-51-00-810-881. CHECKED EPSU BATTERIES FOR CONDITION AND SECURITY. OPS TEST NORMAL IAW AMM 33-57, 00-710-004. NO PARTS WHERE CHANGED.
